Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 7, 2015, 12:28 AM CDT for 5 counties in Nebraska. It was in force for 7 hr. 29 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2015, 12:28 AM CDT (05:28 UTC)
- Expired
- May 7, 2015, 7:30 AM CDT
- In force
- 7 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gage County, NE, Jefferson County, NE, Lancaster County, NE, Saline County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 103 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 3:01 AM CDT | FLASH FLOOD | Lincoln, NE | WATER REPORTED 2 FEET OVER BANK BEAL SLOUGH CREEK. |
| May 7, 3:55 AM CDT | FLASH FLOOD | 14 N Fairbury, NE | HIGHWAY 15 BRIDGE IS OUT AT THE SALINE-JEFFERSON COUNTY LINE. |
| May 7, 4:09 AM CDT | FLOOD | 5 S Crete, NE | HIGHWAY 103 IS CLOSED BETWEEN CRETE AND WILBER DUE TO FLOODING. ALSO NUMEROUS STREETS REMAIN CLOSED DUE TO FLOODING AROUND WILBER. |
| May 7, 6:00 AM CDT | HEAVY RAIN 3.54 | Lincoln, NE | RAINFALL - UNL POWER PLANT |
| May 7, 6:00 AM CDT | HEAVY RAIN 6.65 | Lincoln, NE | LINCON - 12 HOUR AMOUNT - WASTE WATER TREATMENT PLANT - 2400 THERESA ST |
| May 7, 6:34 AM CDT | HEAVY RAIN 4 | Bennet, NE | 1.50 UP TO MIDNIGHT |
| May 7, 7:00 AM CDT | HEAVY RAIN 5.31 | Cortland, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 5.37 | 2 Nw Dorchester, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 5.9 | Waverly, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 6.05 | 4 N Crete, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 6.1 | 5 Se Lincoln, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 6.1 | 6 Sse Milford, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 6.28 | 4 Sse Lincoln, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 6.31 | 6 S Lincoln, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 6.65 | Lincoln, NE | AIRPORT |
| May 7, 7:00 AM CDT | HEAVY RAIN 6.8 | 6 Wsw Lincoln, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 6.82 | 1 Ene Lincoln, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 6.87 | 3 Ssw Lincoln, NE | |
| May 7, 7:00 AM CDT | HEAVY RAIN 7.43 | 2 Sw Lincoln, NE | 24 HOUR RAINFALL |
| May 7, 7:00 AM CDT | HEAVY RAIN 7.5 | Lincoln, NE | 56TH AND PINE LAKE |
| May 7, 7:00 AM CDT | HEAVY RAIN 7.71 | 4 W Lincoln, NE | 24 HOUR RAINFALL |
| May 7, 7:00 AM CDT | HEAVY RAIN 8.02 | 2 E Tobias, NE | 24 HOUR RAINFALL |
| May 7, 7:00 AM CDT | HEAVY RAIN 8.1 | 4 Ese Crete, NE | 24 HOUR RAINFALL |
| May 7, 7:00 AM CDT | HEAVY RAIN 8.1 | Hallam, NE | 24 HOUR RAINFALL |
| May 7, 7:00 AM CDT | HEAVY RAIN 8.97 | 1 Sw Daykin, NE | 24 HOUR RAINFALL |
| May 7, 7:00 AM CDT | HEAVY RAIN 9.15 | 4 Nne Western, NE | 24 HOUR RAINFALL |
| May 7, 7:00 AM CDT | HEAVY RAIN 9.5 | 1 Se Western, NE | 24 HOUR RAINFALL |
| May 7, 7:00 AM CDT | HEAVY RAIN 9.6 | 5 E Daykin, NE | 24 HOUR RAINFALL |
| May 7, 7:00 AM CDT | HEAVY RAIN 10.47 | 11 Nw Fairbury, NE | 24 HOUR RAINFALL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 153 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
272
WGUS53 KOAX 070528
FFWOAX
NEC067-095-109-151-159-070930-
/O.NEW.KOAX.FF.W.0003.150507T0528Z-150507T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1228 AM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHWESTERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...
LANCASTER COUNTY IN SOUTHEASTERN NEBRASKA...
SOUTHEASTERN SEWARD COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 430 AM CDT
* AT 1227 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL OF 3 TO 8 INCHES OF
RAIN HAVE FALLEN IN MUCH OF THE WARNED AREA. FLASH FLOODING IS
OCCURRING OR EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINCOLN...CRETE...WAVERLY...WILBER...HICKMAN...BENNET...
DORCHESTER...DE WITT...CORTLAND...PLYMOUTH...WESTERN...CLATONIA...
HALLAM...ROCA...DENTON...DAYKIN...SPRAGUE...TOBIAS...SWANTON AND
WAGON TRAIN STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 147.
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 472.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 35...AND BETWEEN MILEMARKERS
41 AND 71...AND NEAR MILEMARKER 77.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 392 AND 412.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4008 9736 4056 9736 4077 9694 4104 9647
4069 9647 4037 9683
$$
DEWALD1 follow-up statement
664
WGUS53 KOAX 070751
FFWOAX
NEC067-095-109-151-159-071230-
/O.EXT.KOAX.FF.W.0003.000000T0000Z-150507T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
251 AM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHWESTERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...
LANCASTER COUNTY IN SOUTHEASTERN NEBRASKA...
SOUTHEASTERN SEWARD COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 730 AM CDT
* AT 247 AM CDT...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT ONGOING
FLOODING. GENERALLY SPEAKING MOST LOCATIONS WITHIN THIS WARNING
HAVE RECEIVED BETWEEN 3 AND 7 INCHES OF RAIN. THUS FAR THE HIGHEST
REPORT RECEIVED IS JUST UNDER 9 INCHES NEAR SWANTON. THIS HEAVY
RAIN HAS RESULTED IN FLASH FLOODING WHICH HAS NOW TRANSITIONED
MOSTLY INTO RIVER FLOODING. MORE RAIN IS ON THE WAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINCOLN...CRETE...WAVERLY...WILBER...HICKMAN...BENNET...
DORCHESTER...DE WITT...CORTLAND...PLYMOUTH...WESTERN...CLATONIA...
HALLAM...ROCA...DENTON...DAYKIN...SPRAGUE...TOBIAS...SWANTON AND
WAGON TRAIN STATE RECREATION AREA.
ADDITIONAL RAINFALL AMOUNTS OF A QUARTER TO A HALF INCH ARE POSSIBLE
IN THE WARNED AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 147.
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 472.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 35...AND BETWEEN MILEMARKERS
41 AND 71...AND NEAR MILEMARKER 77.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 392 AND 412.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4008 9736 4056 9736 4077 9694 4104 9647
4069 9647 4037 9683
$$
PEARSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 6, 7:02 PM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, May 6, 7:02 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 702 PM CDT WED MAY 6 2015 .SHORT TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 SEVERE STORMS HAVE FIRED ACROSS NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA THIS AFTERNOON ALONG A WARM FRONT THAT EXTENDS EASTWARD FROM A SURFACE LOW ACROSS THE FRONT RANGE. UPPER TROUGH MOVING THROUGH NORTH CENTRAL NEBRASKA HAD 30 TO 60 METER HEIGHT FALLS ASSOCIATED WITH IT...COUPLED WITH A VERY MOIST ATMOSPHERE WITH 1.2 TO 1.5 INCHES OF PW...SHOULD CONTINUE TO SEE STORMS EXPAND EAST NORTHEAST THROUGH THE EVENING INTO EASTERN NEBRASKA AND EVENTUALLY IN WESTERN IOWA AFTER MIDNIGHT. A TORNADO WATCH WAS ISSUED FOR A SMALL PORTION OF OUR FORECAST AREA IN SOUTHEAST NEBRASKA FOR ACTIVITY THAT MAY EVENTUALLY MOVE INTO THE AREA...AND ADDITIONAL WATCHES MAY BE NEEDED THROUGH THE EVENING FURTHER NORTH AND EAST FROM THE EXISTING WATCH...ESPECIALLY ACROSS EASTERN NEBRASKA. MODEL QPFS ARE ALSO QUITE HEALTHY ACROSS A GOOD PORTION OF THE AREA WITH 1 TO 2 INCHES FORECAST. WPC IS ALSO CONCERNED WITH POSSIBLE TRAINING OF STORMS LATER IN THE EVENING WHICH COULD ENHANCE RAINFALL TOTALS. FOR NOW WILL MENTION LOCALLY HEAVY RAIN...BUT WILL HOLD OFF ON ANY WATCHES UNLESS AMOUNTS BECOME EXCESSIVE. LINGERING SHOWERS AND ISOLATED STORMS COULD OCCUR THURSDAY MORNING AS THE WAVE CONTINUES TO EXIT THE REGION. THERE COULD ACTUALLY BE A SEVERAL HOUR DRY PERIOD LATER THURSDAY MORNING AND AFTERNOON AS A COLD FRONT BEGINS TO PUSH INTO THE AREA. TEMPS AHEAD OF THE FRONT PUSH IN TO THE MID 70S...AND COULD DEVELOP STORMS AGAIN BY MID TO LATE AFTERNOON ALONG THE FRONTAL BOUNDARY WITH SEVERE STORMS POSSIBLE. STORMS THEN CONTINUE ALONG THE FRONT THURSDAY EVENING AS IT CONTINUES TO MOVE ALONG/SOUTH OF I80. WILL HAVE TO MONITOR FOR POTENTIAL HEAVY RAIN WITH THOSE STORMS AS WELL SINCE RAINFALL WILL BE FALLING ALONG AND AREA THAT GETS A CONSIDERABLE SOAKING TONIGHT. THE FRONT THEN PUSHES SOUTH INTO KANSAS AND MISSOURI FOR FRIDAY BUT THERE REMAINS A CHANCE OF SHOWERS ALONG THE KS/NE BORDER REGION THAT COULD EVEN LINGER INTO SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 THE BEGINNING OF THE PERIOD SHOULD BE ACTIVE WITH ANOTHER STRONG UPPER LOW MOVING OUT OF THE FOUR CORNERS REGION TO THE FRONT RANGE...WHICH INDUCES LEE CYCLOGENESIS AND ANOTHER WARM FRONT LIFTING NORTHWARD THROUGH THE AREA. THIS SHOULD RESULT IN WIDESPREAD THUNDERSTORMS SATURDAY NIGHT WITH ADDITIONAL HEAVY RAINFALL AND POTENTIAL SEVERE WEATHER. RAIN LINGERS INTO SUNDAY MORNING AT LEAST. SUNDAY AFTERNOON IS PROBLEMATIC. WE WILL LIKELY BE IN THE WARM SECTOR AHEAD OF THE FRONT...AND UNCERTAIN IF WE WILL CONVECT ALONG IT...OR PERHAPS AHEAD OF IT EAST OF OUR AREA. THEN DEFORMATION/WRAP AROUND PRECIP AFFECTS AT LEAST THE NORTHERN FORECAST AREA SUNDAY NIGHT...WITH LINGERING SHOWERS ON MONDAY. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 647 PM CDT WED MAY 6 2015 REGIONAL RADAR SHOWING MVFR CONDITIONS/WIDESPREAD PCPN ACTIVITY LIFTING ACROSS ERN NEB IN ASSOCIATION WITH A POTENT UPPER DISTURBANCE PASSING THRU THE CNTRL PLAINS. EXPECT TSRA TO PREVAIL AT ALL TAF SITES THRU THIS EVENING WITH SHRA THEN AFT MIDNIGHT TILL ABOUT 12Z THURSDAY MORNING. LATEST MODELS INDICATE IFR CIGS WILL BE POSSIBLE AT KOMA/KLNK BTWN 12Z-14Z THURSDAY MORNING...THEN LOW END VFR CIGS THE REMAINDER OF THE FCST PD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEWALD LONG TERM...DEWALD AVIATION...DEE
Hazardous weather outlook, May 6, 5:33 PM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 533 PM CDT WED MAY 6 2015 NEZ065-066-078-088-089-071245- SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING. LARGE HAIL...DAMAGING WINDS...TORNADOES AND VERY HEAVY RAINFALL WILL BE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. THUNDERSTORMS CONTINUE OVERNIGHT AND TAPER OFF BY DAYBREAK THURSDAY. THERE SHOULD BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY THURSDAY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED YET TONIGHT. NEZ016-017-030>034-042>045-050>053-067-068-090>093-071245- ANTELOPE-PIERCE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-CASS-OTOE-JOHNSON- NEMAHA-PAWNEE-RICHARDSON- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. STRONG STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED YET TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015-018-071245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-WAYNE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. LOCALLY HEAVY RAINFALL WILL WILL BE THE MAIN THREAT. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL PROBABLY NOT BE NEEDED TONIGHT. DEWALD
In the hours before
Special weather statement, May 6, 11:40 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1140 PM CDT WED MAY 6 2015 NEZ065-066-078-088-089-070515- JEFFERSON NE-SEWARD NE-GAGE NE-LANCASTER NE-SALINE NE- 1140 PM CDT WED MAY 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SALINE...NORTHERN JEFFERSON... NORTHERN GAGE...LANCASTER AND SOUTHEASTERN SEWARD COUNTIES UNTIL 1215 AM CDT... AT 1138 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ACROSS SOUTHEAST NEBRASKA SOUTHWEST OF LINCOLN... MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... LINCOLN...BEATRICE...CRETE...WILBER...HICKMAN...FRIEND...BENNET... FIRTH...DORCHESTER...DE WITT...CORTLAND...PLYMOUTH...PANAMA... WESTERN...CLATONIA...HALLAM...PICKRELL...ADAMS...ROCA AND DENTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 136 IN NEBRASKA NEAR MILE MARKER 157...AND BETWEEN MILE MARKERS 166 AND 191. HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 472. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 22 AND 63. INTERSTATE 80 IN NEBRASKA NEAR MILE MARKER 397. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4015 9737 4064 9737 4091 9647 4026 9647 TIME...MOT...LOC 0438Z 215DEG 36KT 4044 9699 FOBERT
Special weather statement, May 7, 12:02 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1202 AM CDT THU MAY 7 2015 IAZ069-079-090-NEZ052-053-067-068-070545- FREMONT IA-MILLS IA-POTTAWATTAMIE IA-DOUGLAS NE-CASS NE-OTOE NE- SARPY NE- 1202 AM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATTAMIE...WESTERN MILLS...NORTHWESTERN FREMONT...CASS...EASTERN DOUGLAS...NORTHEASTERN OTOE AND SARPY COUNTIES UNTIL 1245 AM CDT... AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OMAHA TO 6 MILES NORTH OF LORTON...AND MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...NEBRASKA CITY...PLATTSMOUTH...RALSTON...GLENWOOD...GRETNA...SPRINGFIELD... SIDNEY...LOUISVILLE...WEEPING WATER...PACIFIC JUNCTION...MURRAY... CEDAR CREEK...ELKHORN...AVOCA AND UNION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4074 9561 4062 9616 4125 9630 4144 9579 TIME...MOT...LOC 0502Z 246DEG 34KT 4122 9618 4069 9605 MILLER
Local storm report, May 7, 12:06 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1206 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN WILBER 40.48N 96.96W
05/07/2015 M7.69 INCH SALINE NE TRAINED SPOTTER
&&
CZAPOTOCLocal storm report, May 7, 12:07 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1207 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN SWANTON 40.38N 97.08W
05/07/2015 M8.97 INCH SALINE NE TRAINED SPOTTER
&&
CZAPOTOCLocal storm report, May 7, 12:08 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1208 AM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM FLASH FLOOD WILBER 40.48N 96.96W
05/07/2015 SALINE NE EMERGENCY MNGR
A NUMBER OF STREETS CLOSED IN WILBER.
HIGHWAY 103 AND HIGHWAY 41 ARE CLOSED DUE TO
FLOODING. ONE PERSON RESCUED FROM A STALLED
VEHICLE.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, May 7, 12:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1210 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD WILBER 40.48N 96.96W
05/07/2015 SALINE NE EMERGENCY MNGR
A NUMBER OF STREETS PLUS HIGHWAY 103 NORTH AND HIGHWAY 41
EAST ARE CLOSED DUE TO FLOODING. ONE PERSON WAS RESCUED
FROM A STALLED VEHICLE.
&&
CZAPOTOCThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:19 PM CDT | Special Weather Statement | OAX | Saline | 41 min |
| May 6, 7:35 PM CDT | Tornado Warning | OAX | Jefferson | 25 min |
| May 6, 7:43 PM CDT | Flash Flood Watch | OAX | Butler, Jefferson, Lancaster, Saline, Saunders, Seward | 8 hr |
| May 6, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Saunders, Seward | 50 min |
| May 6, 7:58 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| May 6, 8:22 PM CDT | Tornado Warning | OAX | Saline | 11 min |
| May 6, 8:33 PM CDT | Tornado Warning | OAX | Lancaster | 27 min |
| May 6, 8:34 PM CDT | Flash Flood Warning | OAX | Jefferson, Saline | 4 hr |
| May 6, 8:41 PM CDT | Special Weather Statement | OAX | Saline | 49 min |
| May 6, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 44 min |
| May 6, 9:08 PM CDT | Special Weather Statement | OAX | Saunders | 52 min |
| May 6, 9:17 PM CDT | Special Weather Statement | OAX | Lancaster | 28 min |
| May 6, 9:34 PM CDT | Areal Flood Advisory | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 9:35 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 40 min |
| May 6, 9:56 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 10:21 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 39 min |
| May 6, 10:22 PM CDT | Special Weather Statement | OAX | Lancaster | 23 min |
| May 6, 10:38 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 24 min |
| May 6, 10:53 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 37 min |
| May 6, 11:00 PM CDT | Tornado Warning | OAX | Gage, Lancaster, Otoe | 30 min |
| May 6, 11:21 PM CDT | River Flood Warning | OAX | Saline | 63 hr |
| May 6, 11:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 39 min |
| May 6, 11:39 PM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 3 hr |
| May 6, 11:40 PM CDT | Special Weather Statement | OAX | Gage, Lancaster, Saline | 35 min |
| May 6, 11:51 PM CDT | River Flood Warning | OAX | Lancaster | 30 hr |
| May 7, 12:02 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Otoe, Sarpy | 43 min |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Saunders | 45 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Lancaster | 32 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Cass | 47 hr |
| May 7, 12:42 AM CDT | Special Weather Statement | OAX | Seward | 33 min |
| May 7, 12:56 AM CDT | Special Weather Statement | OAX | Cass, Otoe | 34 min |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 1:00 AM CDT | River Flood Warning | OAX | Jefferson | 71 hr |
| May 7, 1:51 AM CDT | Areal Flood Advisory | OAX | Saunders | 6 hr |
| May 7, 2:32 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 6 hr |
| May 7, 2:38 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 6 hr |
| May 7, 4:02 AM CDT | River Flood Warning | OAX | Saline | 4 days |
| May 7, 4:25 AM CDT | River Flood Warning | OAX | Saunders | 61 hr |
| May 7, 5:14 AM CDT | Areal Flood Warning | OAX | Saunders | 6 hr |
| May 7, 7:19 AM CDT | River Flood Warning | OAX | Saunders | 7 days |
| May 7, 7:27 AM CDT | Areal Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 12 hr |
| May 7, 8:25 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 9 hr |
| May 7, 8:30 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 5 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Otoe | 50 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Nemaha | 61 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Richardson | 66 hr |
| May 7, 10:33 AM CDT | River Flood Warning | OAX | Cass | 54 hr |
| May 7, 2:13 PM CDT | Special Weather Statement | OAX | Johnson | 17 min |
| May 7, 2:32 PM CDT | Special Weather Statement | OAX | Johnson | 28 min |
| May 7, 2:42 PM CDT | Special Weather Statement | OAX | Gage | 48 min |
| May 7, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 25 min |
| May 7, 3:28 PM CDT | Special Weather Statement | OAX | Nemaha | 32 min |
| May 7, 3:49 PM CDT | Special Weather Statement | OAX | Gage | 41 min |
| May 7, 4:27 PM CDT | Special Weather Statement | OAX | Nemaha | 33 min |
| May 7, 4:37 PM CDT | Special Weather Statement | OAX | Pawnee | 53 min |
| May 7, 5:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 16 min |
| May 7, 5:35 PM CDT | Special Weather Statement | OAX | Gage, Pawnee | 40 min |
| May 7, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 17 min |
| May 7, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 35 min |
| May 7, 6:59 PM CDT | Special Weather Statement | OAX | Otoe | 46 min |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.